# SDR REXA2022080700599

- Difficulty date: August 4, 2023
- Submitted: August 7, 2023
- Operation: Air carrier
- Aircraft: N186PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15186
- Aircraft time: 33,811 hours, 24,661 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670311034S
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER AT 19R IS CORRODED BETWEEN FS 437.00 AND 453.00 LOCATED AND DRILLED NEW SERVICEABLE STGR 19R (P/N: SH670-31103-4S) IAW CRJ-900 SRM 51-40-11-001-001-A01 AND INSTALLED IAW CRJ900 SRM 51-42-06-001-001-A01
